Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Well-Posedness for Tightly Proper Efficiency in Set-Valued Optimization Problem"
written by Yangdong Xu, Pingping Zhang,
published by Advances in Pure Mathematics, Vol.1 No.4, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Pointwise well-posedness and scalarization in set optimization
Mathematical Methods of Operations Research, 2015
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top